Patient :My wife had her period for less than a day last month, january 21, and she has had a couple times of spotting since then. She has also had constant headaches and abdominal pain. She is using an iud for birth control. Could she be pregnant?
Thanks for the query.
The symptoms are not specific to pregnancy, they are most likely to be due to the IUD that has been inserted. Spotting, intermenstrual bleeding, excessive bleeding could all be the side effects of the intrauterine device. Kindly consider consulting a gynecologist to make sure everything is fine. Rule out pregnancy with a pregnancy test meanwhile.
Hope this helped.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.